Alert archive / Indiana / Tornado Warnings in 2024

Tornado Warning 23, NWS Northern Indiana

July 15, 2024Pulaski County, White County, Indiana

NWS Northern Indiana issued this tornado warning at Jul 15, 2024, 11:23 PM EDT for Pulaski County, White County, Indiana. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2024, 11:23 PM EDT (03:23 UTC)
Expired
Jul 16, 2024, 12:00 AM EDT
In force
37 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Pulaski County, IN, White County, IN

The radar

The Northern Indiana radar (KIWX), 103 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 11:44 PM EDTTSTM WND DMGWinamac, INLarge tree down and blocking E Hutchinson Rd in Winamac. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 7:53 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2024-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2024-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3169 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
1.7
Supercell composite
22.3

Open this sounding in Storm Lab

The text

As transmitted.

983 
WFUS53 KIWX 160323
TORIWX
INC131-181-160400-
/O.NEW.KIWX.TO.W.0023.240716T0323Z-240716T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Northern Indiana
1123 PM EDT Mon Jul 15 2024

The National Weather Service in Northern Indiana has issued a

* Tornado Warning for...
  Northern White County in northwestern Indiana...
  Pulaski County in northwestern Indiana...

* Until midnight EDT.

* At 1121 PM EDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located
  along a line extending from near Kouts to 7 miles northeast of 
  Rensselaer to near Brook, moving east at 60 mph. Wind gusts up to 
  80 mph and isolated tornadoes are possible with this line of 
  thunderstorms!

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Medaryville around 1125 PM EDT.
  Francesville around 1130 PM EDT.
  Monon around 1135 PM EDT.
  Winamac around 1140 PM EDT.

Other locations impacted by these tornadic storms include Beardstown,
Vanmeter Park, Lakeside In Pulaski County, Denham, Headlee, Lee,
Ripley, Pulaski, Lawton, and Clarks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4085 8699 4091 8699 4091 8693 4117 8693
      4117 8647 4091 8647 4091 8658 4088 8658
      4083 8710
TIME...MOT...LOC 0321Z 271DEG 63KT 4126 8697 4103 8709 4086 8726 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MARSILI
3 follow-up statements
792 
WWUS53 KIWX 160339
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
1139 PM EDT Mon Jul 15 2024

INC131-181-160400-
/O.CON.KIWX.TO.W.0023.000000T0000Z-240716T0400Z/
White IN-Pulaski IN-
1139 PM EDT Mon Jul 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
NORTHERN WHITE AND PULASKI COUNTIES...

At 1138 PM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Knox to 6 miles west of Winamac to Monon, 
moving east at 60 mph. 

HAZARD...Tornado and 80 mph wind gusts.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Winamac around 1145 PM EDT.

Other locations impacted by these tornadic storms include Beardstown,
Vanmeter Park, Lakeside In Pulaski County, Denham, Headlee, Lee,
Ripley, Pulaski, Lawton, and Clarks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4085 8699 4091 8699 4091 8693 4117 8693
      4117 8647 4091 8647 4091 8658 4088 8658
      4083 8710
TIME...MOT...LOC 0338Z 271DEG 63KT 4125 8660 4102 8672 4085 8689 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MARSILI
774 
WWUS53 KIWX 160342 CCA
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
1142 PM EDT Mon Jul 15 2024

INC131-181-160400-
/O.COR.KIWX.TO.W.0023.000000T0000Z-240716T0400Z/
White IN-Pulaski IN-
1142 PM EDT Mon Jul 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
NORTHERN WHITE AND PULASKI COUNTIES...

At 1142 PM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from 8 miles south of Knox to near Winamac to near
Monon, moving east at 70 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Winamac around 1145 PM EDT.

Other locations impacted by these tornadic storms include Beardstown,
Vanmeter Park, Lakeside In Pulaski County, Denham, Headlee, Lee,
Ripley, Pulaski, Lawton, and Clarks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4085 8699 4091 8699 4091 8693 4117 8693
      4117 8647 4091 8647 4091 8658 4088 8658
      4083 8710
TIME...MOT...LOC 0339Z 269DEG 61KT 4125 8660 4102 8672 4085 8689 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MJ
835 
WWUS53 KIWX 160344 CCB
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
1144 PM EDT Mon Jul 15 2024

INC131-181-160400-
/O.COR.KIWX.TO.W.0023.000000T0000Z-240716T0400Z/
White IN-Pulaski IN-
1144 PM EDT Mon Jul 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
NORTHERN WHITE AND PULASKI COUNTIES...

At 1144 PM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Culver to near Winamac to near Monon, moving
east at 70 mph.

HAZARD...Tornado and 80 mph wind gusts.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These tornadic storms will remain over mainly rural areas of northern
White and Pulaski Counties, including the following locations...
Beardstown, Vanmeter Park, Lakeside In Pulaski County, Denham,
Headlee, Lee, Ripley, Pulaski, Lawton, and Clarks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4085 8699 4091 8699 4091 8693 4117 8693
      4117 8647 4091 8647 4091 8658 4088 8658
      4083 8710
TIME...MOT...LOC 0338Z 270DEG 61KT 4125 8660 4102 8672 4085 8689 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Jul 15, 7:05 PM EDT, 4 hours 18 minutes earlier. Its key messages:

  • There is high confidence in severe weather occurring overnight tonight, mainly in the 10 PM to 4 AM EDT timeframe. There is an Enhanced Risk (level 3 of 5) for severe weather across northern Indiana and southwest Lower Michigan. Damaging wind gusts 60 to 75 mph likely, with significant gusts over 75 mph possible and a few tornadoes too. A high-end impact damaging wind event is possible.
  • Alongside the severe threat, flash flooding is also possible overnight, especially in areas that remain saturated from recent heavy rainfall. A Flood Watch is in effect for along and west of US 31.
  • A cold front moves through Tuesday, bringing scattered rain/storm chances (30-60%) in the afternoon and evening.
  • Cooler, drier weather is anticipated midweek through next weekend with highs in the mid to upper 70s.
Area forecast discussion, Jul 15, 7:05 PM EDT, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
705 PM EDT Mon Jul 15 2024

.KEY MESSAGES...

- There is high confidence in severe weather occurring overnight tonight,
  mainly in the 10 PM to 4 AM EDT timeframe. There is an
  Enhanced Risk (level 3 of 5) for severe weather across
  northern Indiana and southwest Lower Michigan. Damaging wind
  gusts 60 to 75 mph likely, with significant gusts over 75 mph
  possible and a few tornadoes too. A high-end impact damaging
  wind event is possible.

- Alongside the severe threat, flash flooding is also possible
  overnight, especially in areas that remain saturated from
  recent heavy rainfall. A Flood Watch is in effect for along
  and west of US 31.

- A cold front moves through Tuesday, bringing scattered rain/storm
  chances (30-60%) in the afternoon and evening.

- Cooler, drier weather is anticipated midweek through next
  weekend with highs in the mid to upper 70s.

&&

.DISCUSSION...
Issued at 203 PM EDT Mon Jul 15 2024

There is high confidence in severe weather occurring late tonight
into early Tuesday morning, mainly in the 10 PM to 4 AM EDT
timeframe. SPC has expanded the 30% hatched wind probabilities east
across our CWA in the newest Day 1 Outlook, prompting an expansion
of the Enhanced Risk (level 3 of 5) further eastward into northwest
Ohio. Scattered supercells/clusters of storms will develop across
eastern Iowa this afternoon, and as those storms propagate
eastward, they will become organized into a well defined bow-
echo/MCS. This large linear complex of strengthening severe
storms will race along the highest theta-e axis through eastern
IA, northern IL, and into northern IN. Strong buoyancy,
increasing vertical shear (30 to 35 kts), and favorable
thermodynamics in place, which may result in a high impact damaging
wind event overnight. Given that the ground is still so
saturated from recent rain, especially in northwest Indiana,
even wind gusts 40 to 50 mph will take down trees and
powerlines. With damaging wind gusts of 60 to 70+ mph expected,
widespread wind damage is possible. With MLCAPE of 3000 to 5000
J/kg across much of the Enhanced Risk, this bow-echo could
sustain itself well after dark and maintain a widespread swath
of wind damage (as seen in members of the HREF ensemble) into
our CWA. A derecho is possible from eastern Iowa to northern
Indiana. Widespread damaging winds 60 to 75 mph are likely
overnight, with significant gusts over 75 mph possible. A few
tornadoes are possible as well, especially in the Enhanced Risk
area, given the expansion of the 5% tornado risk. There will be
ample 0-1 km shear of 25 to 35 kts to work with and very strong
0-3 km SRH between 200 to 250 m2/s2. Stay weather aware tonight
and have multiple ways to receive warnings that will wake you
up!!

In addition to the severe threat overnight, we are growing
increasingly concerned with the flash flood threat overnight as
well. Soundings depict extreme PWATs 2 to 2.25", a very deep
warm cloud layer of up to 15,000 ft, and a favorable vertical
CAPE profile. Thus, warm rain processes will be incredibly
efficient overnight, especially if the bow-echo backbuilds,
resulting in potentially extreme rainfall rates in excess of
2-3" per hour. Given that many locations in the Wabash and St
Joseph river basins have accumulated 5 to 8+ inches of rain in
the past week, the ground is saturated and river levels are
still somewhat high. Instances of scattered flash flooding will
be most common in the Flood Watch that in effect for along and
west of the US 31 corridor.

An upper level trough will pivot through the Great Lakes on Tuesday,
resulting in chances for storms ahead of and along a cold front. The
best chances for rain/storms will be along and south of the US 24
corridor in the afternoon and evening Tuesday. There is a Marginal
Risk (level 1 of 5) for severe weather.

A continental, cooler airmass from Canada will sink south midweek,
resulting in seasonable highs in the 70s, a stark decrease in
humidity, and dry conditions. It will be a nice change of pace
compared to the active weather we have dealt with the past few
days!

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 625 PM EDT Mon Jul 15 2024

General VFR expected this period. Developing upstream convection
will organize further as intense clustering/compositing leads to
upscale growth into a mature bow echo early this evening over
nrn-northeast IL. This will progress fairly rapidly ewd late
evening into early overnight across the terminals with greater
impacts expected invof KSBN.

Otherwise cold frontal zone will sag across the terminals
tomorrow and may support another round of storms especially
invof KFWA in the aftn assuming sufficient destabilization
occurs within modifying residual outflow. Will defer that
potential mention until later given uncertainty.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch through Tuesday morning for INZ005>008-012>015-017-
     020-022-103-104-116-203-204-216.
OH...None.
MI...Flood Watch through Tuesday morning for MIZ078>081-177-277.
MARINE...None.

&&

DISCUSSION...Johnson
AVIATION...T
Hazardous weather outlook, Jul 15, 11:03 PM EDT, 20 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Northern Indiana
1103 PM EDT Mon Jul 15 2024

INZ103-MIZ177-277-170315-
Northern La Porte-Northern Berrien-Southern Berrien-
1103 PM EDT Mon Jul 15 2024 /1003 PM CDT Mon Jul 15 2024/

...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING...
...TORNADO WATCH 541 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ TUESDAY...
...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 7 AM EDT /6 AM CDT/
TUESDAY...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flood Watch.
   Lakeshore Flood Warning.

Another round of thunderstorms expected tonight. Flooding and
damaging winds look likely with isolate tornadoes possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Lakeshore Flood Warning.

There is a chance for additional thunderstorms on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ005-006-008-012>015-017-020-022-104-116-203-204-216-MIZ078-079-
170315-
Elkhart-Lagrange-Noble-Starke-Pulaski-Marshall-Fulton IN-Whitley-
White-Cass IN-Eastern St. Joseph IN-Northern Kosciusko-
Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-
St. Joseph MI-
1103 PM EDT Mon Jul 15 2024 /1003 PM CDT Mon Jul 15 2024/

...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING...
...TORNADO WATCH 541 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ TUESDAY...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flood Watch.

Another round of thunderstorms expected tonight. Flooding and
damaging winds look likely with isolate tornadoes possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is a chance for additional thunderstorms on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ009-018-026-027-032>034-OHZ001-002-004-005-015-016-024-025-170315-
De Kalb-Allen IN-Wells-Adams-Grant-Blackford-Jay-Williams-Fulton OH-
Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
1103 PM EDT Mon Jul 15 2024

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...Tonight.

Another round of thunderstorms expected tonight. Flooding and
damaging winds look likely with isolate tornadoes possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance for additional thunderstorms on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ007-MIZ080-081-170315-
Steuben-Branch-Hillsdale-
1103 PM EDT Mon Jul 15 2024

...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Another round of thunderstorms expected tonight. Flooding and
damaging winds look likely with isolate tornadoes possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is a chance for additional thunderstorms on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ023>025-170315-
Miami-Wabash-Huntington-
1103 PM EDT Mon Jul 15 2024

...TORNADO WATCH 541 IN EFFECT UNTIL 2 AM EDT TUESDAY...

This Hazardous Weather Outlook is for northern Indiana.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Another round of thunderstorms expected tonight. Flooding and
damaging winds look likely with isolate tornadoes possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance for additional thunderstorms on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LMZ043-046-170315-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1103 PM EDT Mon Jul 15 2024

...TORNADO WATCH 541 IN EFFECT UNTIL 2 AM EDT TUESDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Another round of thunderstorms expected tonight. Wind gusts in
excess of 50 knots and frequent lightning are likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There are additional thunderstorms chances on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 9:21 PM EDTSpecial Marine WarningIWX24 min
Jul 15, 10:02 PM EDTSpecial Marine WarningIWX28 min
Jul 15, 10:54 PM EDTLakeshore Flood WarningIWXLaPorte3 hr
Jul 15, 11:10 PM EDTTornado WarningIWXLaPorte, Marshall, Saint Joseph, Starke50 min
Jul 15, 11:14 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXCass, Fulton, Pulaski, White61 min
Jul 15, 11:35 PM EDTTornado WarningIWXElkhart, Kosciusko, Marshall, Saint Joseph55 min
Jul 15, 11:45 PM EDTTornado WarningIWXCass, Fulton, Kosciusko, Miami, Pulaski, White48 min
Jul 16, 12:10 AM EDTSevere Thunderstorm Warning Considerable damage threatIWXCass, Grant, Miami, Wabash50 min
Jul 16, 12:13 AM EDTSevere Thunderstorm Warning Considerable damage threatIWXElkhart, Kosciusko, LaGrange, Noble, Whitley47 min
Jul 16, 12:19 AM EDTSevere Thunderstorm Warning Considerable damage threatIWXHuntington, Wabash, Whitley46 min
Jul 16, 12:50 AM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, LaGrange, Noble, Steuben40 min
Jul 16, 12:50 AM EDTSevere Thunderstorm WarningIWXAdams, Grant, Huntington, Wabash, Wells40 min
Jul 16, 1:26 AM EDTSpecial Weather StatementIWXAdams64 min

Nearby

Tornado Warnings in Indiana, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.